Medique's Non-Pseudo Sinus Pain and Pressure Relief (Compare active ingredients to Tylenol Sinus)

ITEM# | PRODUCT NAME | AVAILABILITY | PRICE | QTY/ACTIONS |
---|---|---|---|---|
44331 | Medique's Non-Pseudo Sinus Pain and Pressure, 250/Box (Compare active ingredients to Tylenol Sinus) |
In Stock |
$19.99
|
|
44332 | Medique's Non-Pseudo Sinus Pain and Pressure, (50/2's) (Compare active ingredients to Tylenol Sinus) |
In Stock |
$12.99
|
|
44343 | Medique's Non-Pseudo Sinus Pain and Pressure (250/2's) (Compare active ingredients to Tylenol Sinus) |
In Stock |
$30.49
|
Product Description
Relieves sinus pressure associated with allergies, headaches and colds.
Specifications
Brand | Medique |
---|---|
Ingredient/Active Ingredient | Each tablet contains: acetaminophen 500 mg and phenylephrine HCl 10 mg. |
Assembly Required | No |
Reviews
Product Use
Product Use/Directions | For use by adults and children 12 years and older. |
---|
Documents
Documents | View MSDS>> |
---|
Warnings
Choking Hazard | No |
---|---|
Sterile | No |